# SDR 99ZZZX2301

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910PG
- Make and model: Boeing 727256
- Aircraft serial: 22606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 651960624
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED IN LT AFT LAVATORY HAT CHANNEL LBL 24.75.
